MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015811
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while preparing to load the stretcher and patient into the ambulance, the stretcher tipped to the side.It was reported the patient was injured; however, details of the alleged injury and any needed medical intervention was not provided.Furthermore, no additional details were provided about the incident.The stretcher was removed from service pending evaluation.An authorized field technician was dispatched to conduct a visual and functional evaluation of the stretcher and there was no indication of equipment failure that would have caused the incident nor was there any evidence of equipment damage from the tip.This incident occurred in canada.

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key22786277
Report Number1523574-2025-00084
Device Sequence Number15929399
Product Code FPO
UDI-Device Identifier00190790001339
UDI-Public(01)00190790001339(11)220407
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015811
Device Catalogue Number0015811
Device Lot NumberM271620
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown